Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note concerning hyperbolic equations with constant coefficients

Author: James F. Heyda
Journal: Quart. Appl. Math. 18 (1960), 299-300
MSC: Primary 35.00
DOI: https://doi.org/10.1090/qam/114044
MathSciNet review: 114044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Copson, Some applications of Riesz's method, Proceedings of the Conference on Differential Equations, University of Maryland Press, 1956, p. 113 MR 0084350
  • [2] J. B. Diaz and G. S. S. Ludford, On the Euler-Poisson-Darboux equation, Ibid., p. 82
  • [3] J. L. Mason, Heat transfer in cross-flow, Proceedings of the Second U. S. National Congress of Applied Mechanics, 1954, p. 801

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00

Additional Information

DOI: https://doi.org/10.1090/qam/114044
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society